It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


hi, i took tramadol (ultram) on and off for a couple of years and have been through my share of withdrawals from as high as 25-30 a day. first of all, please realize everyone is different. i cold turkey withdrew from 5mg of Xanex per day and had no problem - i would not recommend this to anyone - however, tramadol was hell for me. i would suggest a tapering, but it sounds like you have none left. if at all possible, advise your doctor of your withdrawal from such a prolonged use. he/she is at least somewhat responsible and should be willing to help you down off the medication he/she prescribed.

i had hot flashes for 6-10 days afterwards, a severe and persistant feeling of fatigue for about the same amount of time, a terrible time sleeping for several weeks afterwards and depression (but i have been diagnosed with clinical depression before).

please understand that this is my experience coming down from tramadol at a much higher dose than you were taking. the length of time i abused this medication varied, but lasted up to 2-3 months at its peak. after reading your post, i again would strongly suggest you consult the doctor who put you on this medication for help as he might legally have to help you (i am not sure about that), but if you have to go through it alone please understand that seizures are a very serious side effect - not only of high doses of tramadol, but serious withdrawal as well - i never experienced this, but have heard some bad stories.

from my experience, at the dose you're taking - even if it was for two years, withdrawal should not be anywhere close to what i went through and i would think after day 3 or 4 you would begin to feel better. then again, only you know how bad you feel. i can only let you know what i went through while also offering this advice: if you do suffer chronic pain, look for relief in other medications. ultram was pushed through the government regulations before it's addictive/habit forming tendencies were fully realized, and many doctors don't understand, know or even believe they exist today. i found out, abused them and paid for it.

but many people's withdrawal symptoms are unique, so you'll have to decide how hard it is for yourself. i can only give a estimation. i hope it is easy, but i am guessing it will be somewhere in between the two.

stay strong, and understand that you don't have to go this alone. i know i've said this twice, but see if your doctor can help you taper down for a few weeks. if that fails and you can't deal - go to an ER - at least there they will be able to help you with something other than words.

good luck and i hope others here can add a different perspective so you won't just go by my horror story. somehow i made it and honestly i don't think it will be nearly as hard for you.
good luck.

grey





All times are GMT -7. The time now is 09:40 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!